MathSciNet Relay Station
MathSciNet bibliographic data
MR1979207 30C10 (30B20 30C15 60G60 60G99)
Farahmand, K.; Grigorash, A. Expected density of complex roots of random polynomials. Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000). Nonlinear Anal. 47 (2001), no. 5, 3103–3112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement